# SDR SWIA200921092

- Difficulty date: February 24, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 35,979 hours, 47,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5566 - EMERGENCY EXIT SIGN ON OVERHEAD BIN ROW 9 INOP.  RESEATED WIRE.
